# SDR SWAA013292

- Difficulty date: December 8, 2001
- Submitted: December 11, 2001
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 52,720 hours, 22,767 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT CHECK, FOUND BULKHEAD WEB CRACKED (4 EA) AT BS 178, WL 234 AND LBL 12.0, WL 199 AND LBL 5.0, WL 201 AND RBL 5.0, WL 199 AND RBL 5.0.  REPAIRED WEB PER SRM.
